# SDR P5CA9701323

- Difficulty date: July 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2, CORROSION FOUND FUSELAGE BS 540 STR 46R - 47R FUSELAGE SKIN BULGED.  REPAIRED SKIN PER RS 53-21-33431.
